# SDR IPXA2022022379339

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: Fs1459 Str30 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLOWER AFT CARGO PIT BELLY SKIN AT FS 1459 STINGER 30 BL 0 WAS CORRODED 1.5" FROM EDGE REMOVED CORROSION REMAINING MATERIAL .067" FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1REPAIR PER SRM 53-00-03-2R-1 PROCEDURE 1
